A 61-year-old female asked:
Could an allergy to the antibiotic avelox have caused my legs to swell and be painful to touch. i was given them for an infected graze on my leg.
1 doctor answer • 3 doctors weighed in
Dr. Al Hegabanswered
Allergy and Immunology 42 years experience
Possibly: Pleae stop the medicine and check with your doctor before resuming it, it could be an allergic reaction, side effect, interaction with other medicine you are on or a spread of the infection, all such warrants re-evaluation, wish you wellness
Created for people with ongoing healthcare needs but benefits everyone.
2k viewsReviewed >2 years ago
Last updated Nov 9, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.